# SDR SWIA202266429

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb EMB110*
- Aircraft serial: 17000192
- Aircraft time: 38,086 hours, 23,845 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MEASURING 1.625" W AND .025" D LOCATED 3.5" ABOVE STGR 18L AND .5" AFT OF FR 10. EVALUATE AND REPAIR OR ELIMINATE EVIDENCE USING STANDARD PRACTICES. SEE ADM# N607CZ-6931     (C-CHECK RO 9/02/2022)    PERFROMED A PERMANENT REPAIR BY REMOVING AND REPLACING SKIN FR 09-13, STGR 8L AND 19L REF EMB 175 SRM 51-40-08.  SEE ATTACHED CONTINUE CARD FOR WORK PERFORMED.  NO WEIGHT CHANGE DUE TO REPLACEMENT WITH OEM PART.
